# SDR SWAA086581

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,418 hours, 70,539 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT KEEL BEAM CORRODED AT BS 500C + 12, STR 27R.  REPAIRED BEAM PER SRM.
